# SDR COMA0360398

- Difficulty date: August 29, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 15,013 hours, 14,944 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018AB
- Part serial: 214
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 15,969 hours, 15,675 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5804 FLAPS FAIL MESSAGE DURING FLIGHT.  REPLACED THE FECU.
